# SDR HNAA2021110900531

- Difficulty date: October 14, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 48,146 hours, 45,367 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E885218 - RH CARGO OUTBD FLOOR SILL BTW FR 65-68 IS CORRODED AROUND 3 SCREW HOLES. ...REMOVED CORRODED RH CARGO OUTBD FLOOR SILL BTW FR 65-68 POSITIONED,DRILLED AND INSTALLED SERVICEABLE SILL IAW EMB 145 SRM 51-20-03. 51-40-02.
